MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 STATLOCK PICC PLUS SLIDING POST, CRESCENT PAD; DEVICE, INTRAVASCULAR CATHETER SECUREMENT

C.R. BARD, INC. (BASD) -3006260740 STATLOCK PICC PLUS SLIDING POST, CRESCENT PAD; DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Model Number N/A
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abrasion (1689); Local Reaction (2035); Localized Skin Lesion (4542); Skin Inflammation/ Irritation (4545)
Date of Event 08/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer "4-year old female patient in picc program outpatient clinic is a carrier of catheter picc 4 fr bilumen in right arm with date of insertion of (b)(6) 2024, comes in follow up and healing of the catheter by the external consultation, today consults for presenting sensation of itching, the girl scratches; according to comments of caregiver (grandmother) is observed device covered with transparent dressing with great moisture, irritated skin, and displaced device 10 cm.With a clean technique she removed the transparent dressing and observed marsi with loss of skin integrity, so the catheter was removed.It should be noted that in healing performed on (b)(6) 2024, skin target lesion was observed at the level of the stabilizer, is covered with gauze trying to isolate the affected skin of the stabilizer adhesive to mitigate the progression of the injury.Removal of catheter and impatient to schedule new picc catheter insertion.There was no difficulty removing the catheter and no damage/defect found on the catheter.".
 
Additional Manufacturer Narrative
The manufacturer has received the sample and it will be evaluated.A supplemental will be submitted with evaluation results.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a reaction is confirmed; however, the exact cause is unknown.Two photographs of a patient¿s catheter insertion site were returned for evaluation.An initial visual observation of the first photograph showed a powerpicc sv catheter inserted into a patient.The insertion site and surrounding skin did not appear to be irritated.No damage to the catheter could be discerned from the returned photograph.The second photograph showed the device removed from the patient.The insertion site and surrounding skin were observed to be irritated and damaged.From the returned photograph, redness and irritation of the skin could be confirmed; however, the root cause of this reaction could not be determined from the returned photograph.This complaint will be recorded for future trending and monitoring purposes.
 
Event or Problem Description

Brand Name
STATLOCK PICC PLUS SLIDING POST, CRESCENT PAD
Common Device Name
DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
DAVOL SURGICAL INNOVATIONS -9616067
ave. roberto fierro #6408
parque industrial aeropuerto
cd. juarez, chih s.a. de c.v. 32690
MX   32690
Manufacturer Contact
kayla bevins
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key20256413
Report Number3006260740-2024-05286
Device Sequence Number7564565
Product Code KMK
UDI-Device Identifier00801741083365
UDI-Public(01)00801741083365(11)240310(17)270128(10)JUJN8127
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberVPPCSP
Device Lot NumberJUJN8127
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2024
Supplement Date Received by Manufacturer01/31/2025
Initial Report FDA Received Date09/19/2024
Supplement Report FDA Received Date02/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age4 YR
Patient SexFemale